# SDR CA000706032

- Difficulty date: December 23, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Mooney M20D
- Aircraft time: 5,924 hours
- Engine: Lyc O360A1D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Fuel Cell
- Component: Fuel Cell, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT FUEL CELL WAS FOUND LEAKING ON NOVEMBER 1999.  LEAK WAS REPAIRED ON NOV 28, 1999.  LEAK WAS THEN NOTICED AGAIN SHORTLY THEREAFTER.  LEAK APPEARED TO COME FROM FORWARD WALL OF CELL.  LOWERED FUEL LEVEL UNTIL FUEL SHOWED DRYING IN AREA.  AT THIS LEVEL AT THE FORWARD TOP EDGE OF CELL THE SEALANT WAS FOUND LOOSE (EASY TO PEEL OFF).  AREA WAS PROBABLY NOT CLEANED BEFORE APPLICATION.  REMOVED SEALANT ON WHOLE UPPER EDGE OF FORWARD WALL AND RESEALED.  NOW DOES NOT LEAK.  (X)
